MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (18.0X0.97X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (18.0X0.97X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 6118097090
Medical Device Problem Codes Delivered as Unsterile Product (1421); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during incoming inspection, the customer noticed foreign material inside the package.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
B5: following inspection of the returned device, this is not a reportable event.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during incoming inspection, the customer noticed foreign material inside the package.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.It was subsequently confirmed that there was no impact to the sterility of the package following inspection of the returned device.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (18.0X0.97X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10178545
Report Number0001811755-2020-01521
Device Sequence Number2461583
Product Code GFA
UDI-Device Identifier04546540501394
UDI-Public04546540501394
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/01/2024
Device Model Number6118097090
Device Catalogue Number6118097090
Device Lot Number19124017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1